The radius of convergence of the p-adic sigma function

Kenichi Bannai, Shinichi Kobayashi, Seidai Yasuda

Research output: Contribution to journalArticle

Abstract

The purpose of this article is to investigate the radius of convergence of the p-adic sigma function of elliptic curves, especially when p is a prime of supersingular reduction. As an application, we prove certain p-divisibility of critical values of Hecke L-functions of imaginary quadratic fields at inert primes.

Original languageEnglish
Pages (from-to)1-31
Number of pages31
JournalMathematische Zeitschrift
DOIs
Publication statusAccepted/In press - 2016 Oct 31

Fingerprint

Sigma function
Radius of convergence
P-adic
Imaginary Quadratic Field
Divisibility
L-function
Elliptic Curves
Critical value

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

The radius of convergence of the p-adic sigma function. / Bannai, Kenichi; Kobayashi, Shinichi; Yasuda, Seidai.

In: Mathematische Zeitschrift, 31.10.2016, p. 1-31.

Research output: Contribution to journalArticle

Bannai, Kenichi ; Kobayashi, Shinichi ; Yasuda, Seidai. / The radius of convergence of the p-adic sigma function. In: Mathematische Zeitschrift. 2016 ; pp. 1-31.
@article{fc089bf7b5f34d7c815133b4c84796a7,
title = "The radius of convergence of the p-adic sigma function",
abstract = "The purpose of this article is to investigate the radius of convergence of the p-adic sigma function of elliptic curves, especially when p is a prime of supersingular reduction. As an application, we prove certain p-divisibility of critical values of Hecke L-functions of imaginary quadratic fields at inert primes.",
author = "Kenichi Bannai and Shinichi Kobayashi and Seidai Yasuda",
year = "2016",
month = "10",
day = "31",
doi = "10.1007/s00209-016-1783-x",
language = "English",
pages = "1--31",
journal = "Mathematische Zeitschrift",
issn = "0025-5874",
publisher = "Springer New York",

}

TY - JOUR

T1 - The radius of convergence of the p-adic sigma function

AU - Bannai, Kenichi

AU - Kobayashi, Shinichi

AU - Yasuda, Seidai

PY - 2016/10/31

Y1 - 2016/10/31

N2 - The purpose of this article is to investigate the radius of convergence of the p-adic sigma function of elliptic curves, especially when p is a prime of supersingular reduction. As an application, we prove certain p-divisibility of critical values of Hecke L-functions of imaginary quadratic fields at inert primes.

AB - The purpose of this article is to investigate the radius of convergence of the p-adic sigma function of elliptic curves, especially when p is a prime of supersingular reduction. As an application, we prove certain p-divisibility of critical values of Hecke L-functions of imaginary quadratic fields at inert primes.

UR - http://www.scopus.com/inward/record.url?scp=84992708495&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84992708495&partnerID=8YFLogxK

U2 - 10.1007/s00209-016-1783-x

DO - 10.1007/s00209-016-1783-x

M3 - Article

AN - SCOPUS:84992708495

SP - 1

EP - 31

JO - Mathematische Zeitschrift

JF - Mathematische Zeitschrift

SN - 0025-5874

ER -